# SDR CALA2018031200887

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534710820300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR68 STGR 23 JUNCTION I S CRACKED. REFER TO NON-ROUTINE NUMBER 9011139. REMOVED AND REPLACED JUNCTION AT L2 DOOR SILL FR6 8 STGR 23 IAW SRM 51-72-11-911-001.
